# SDR ASOA201100317

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 17,193 hours, 15,886 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2  EXT EMERGENCY LIGHT INOP. FOUND BROKEN WIRE AT DIODE CR2LF.  R & R DIODE CR2LF IAW ESPM 20-16-00.  CHECKS GOOD IAW AMM 33-51-00.
